Skip to main content

Distributed algorithms for solving the convex feasibility problems

This is a preview of subscription content, access via your institution.

References

  1. Nedić A, Ozdaglar A. Distributed subgradient methods for multi-agent optimization. IEEE Trans Automat Contr, 2009, 54: 48–61

    MathSciNet  Article  Google Scholar 

  2. Nedić A, Ozdaglar A, Parrilo P A. Constrained consensus and optimization in multi-agent networks. IEEE Trans Automat Contr, 2010, 55: 922–938

    MathSciNet  Article  Google Scholar 

  3. Lu K, Jing G, Wang L. Distributed algorithm for solving convex inequalities. IEEE Trans Automat Contr, 2018, 63: 2670–2677

    MathSciNet  Article  Google Scholar 

  4. Zhu M H, Martínez S. On distributed convex optimization under inequality and equality constraints. IEEE Trans Automat Contr, 2012, 57: 151–164

    MathSciNet  Article  Google Scholar 

  5. Wang L, Shi H, Chu T G, et al. Aggregation of foraging swarms. In: Advances in Artificial Intelligence. Berlin: Springer, 2004, 3339: 766–777

    Google Scholar 

  6. Wang L, Xiao F. Finite-time consensus problems for networks of dynamic agents. IEEE Trans Automat Contr, 2010, 55: 950–955

    MathSciNet  Article  Google Scholar 

  7. Mou S, Liu J, Morse A S. A distributed algorithm for solving a linear algebraic equation. IEEE Trans Automat Contr, 2015, 60: 2863–2878

    MathSciNet  Article  Google Scholar 

  8. Cao H, Gibson T E, Mou S, et al. Impacts of network topology on the performance of a distributed algorithm solving linear equations. In: Prcoeedings of 2016 IEEE 55th Conference on Decision and Control (CDC). New York: IEEE, 2016. 1733–1738

    Chapter  Google Scholar 

  9. Wang L, Xiao F. A new approach to consensus problems in discrete-time multiagent systems with time-delays. Sci China Ser F-Inf Sci, 2007, 50: 625–635

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 61751301, 61533001).

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Long Wang.

Supplementary File

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Lu, K., Jing, G. & Wang, L. Distributed algorithms for solving the convex feasibility problems. Sci. China Inf. Sci. 63, 189201 (2020). https://doi.org/10.1007/s11432-018-9682-4

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11432-018-9682-4